# SDR JJBA20241122006

- Difficulty date: November 21, 2024
- Submitted: November 22, 2024
- Operation: Air carrier
- Aircraft: N11199
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500953
- Aircraft time: 38,689 hours, 27,142 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Latch
- Condition: Lack Of Lube
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LANDING GEAR EXTENSION DOOR WONT OPEN. LUBRICATED FREE FALL ACTUATOR LATCH. OPS CHECK SAT, NO FURTHER DEFECTS NOTED.
